# SDR RAIA990314

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 1371166C
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND A DENT IN THE PASSENGER DOOR. MAINTENANCE REPAIRED DOOR IAW EO NR J3200-52-004-1. (M)
